Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The complexification and differential structure of a locally compact group


Author: Kelly McKennon
Journal: Trans. Amer. Math. Soc. 267 (1981), 237-258
MSC: Primary 22D35; Secondary 43A40
Erratum: Trans. Amer. Math. Soc. 286 (1984), 851.
MathSciNet review: 621985
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The concept of a complexification of a locally compact group is defined and its connections with the differential structure developed. To provide an interpretation in terms of irreducible representations of separable, Type I groups, a duality theorem and Bochner theorem are presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22D35, 43A40

Retrieve articles in all journals with MSC: 22D35, 43A40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1981-0621985-7
PII: S 0002-9947(1981)0621985-7
Article copyright: © Copyright 1981 American Mathematical Society